# SDR 39LA2013120217

- Difficulty date: December 2, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N990AV
- Make and model: Dhav DHC1
- Aircraft serial: 099
- Aircraft time: 46,871 hours, 53,731 cycles
- Engine: Pwa PW121
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 85220031
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CENTER EMERGENCY DOOR SKIN DENTED.  FABRICATED & INSTALLED A REPAIR DOUBLER IAW RD8-52-1344.
